# SDR CA110418009

- Difficulty date: April 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: SS1013G000D4
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FUEL WAS DISCOVERED COMING FROM THE RT GCU PANEL. FURTHER INSPECTION REVEALED THAT THE LINE WAS LEAKING .5 WAY DOWN THE LINE BEHIND THE GCU. THE LINE WAS REPLACED AND ACFT RETURNED TO SERVICE.  THE LINE WAS MFG IN 1998.  WITHIN THE MONTH THIS IS THE 2ND SUCH LINE REPLACED FOR THE SAME REASON AND YEAR OF MFG. THE FLEET IS NOW BEING INSPECTED FOR SIMILAR LEAKS AND MFG DATES.
